Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 78, NWS Green Bay, WI

November 11, 2016

NWS Green Bay, WI issued this small craft advisory at Nov 11, 2016, 3:27 PM CST. It took effect at Nov 12, 2016, 8:00 AM CST. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2016, 3:27 PM CST (21:27 UTC)
In effect from
Nov 12, 2016, 8:00 AM CST
Expired
Nov 14, 2016, 12:00 AM CST
In force
40 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

245 
WHUS73 KGRB 112127
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CST FRI NOV 11 2016

...GUSTY WINDS AND INCREASING WAVES...

.STRONG SOUTHWEST TO WESTERLY WINDS WILL BE IN PLACE SATURDAY
MORNING TO SUNDAY NIGHT AS THE HIGH PRESSURE SYSTEM EXITS THE
REGION. THIS WILL BRING AN EXTENDED PERIOD OF OFFSHORE WINDS AND
INCREASING WAVES, PARTICULARLY TOWARDS THE NORTHERN STRETCHES OF
DOOR COUNTY AND THE BAY.

LMZ521-522-541>543-120530-
/O.NEW.KGRB.SC.Y.0078.161112T1400Z-161114T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
327 PM CST FRI NOV 11 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO MIDNIGHT
CST SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO
MIDNIGHT CST SUNDAY NIGHT. 

* WINDS...WINDS AROUND 20-25 KNOTS WITH GUSTS UP TO 30 KNOTS. A
  FEW GALE FORCE GUSTS WILL BE POSSIBLE TOWARDS NORTHERN DOOR
  COUNTY.

* WAVES...WAVES 2 TO 4 FEET BECOMING 3 TO 5 FEET SATURDAY NIGHT
  INTO SUNDAY. HIGHER WAVES LIKELY ON THE LAKESIDE IN NORTHERN
  DOOR COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
9 follow-up statements
611 
WHUS73 KGRB 120255
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
855 PM CST FRI NOV 11 2016

...GUSTY WINDS AND INCREASING WAVES...

.STRONG SOUTHWEST TO WESTERLY WINDS WILL BE IN PLACE SATURDAY
MORNING TO SUNDAY NIGHT AS THE HIGH PRESSURE SYSTEM EXITS THE
REGION. THIS WILL BRING AN EXTENDED PERIOD OF OFFSHORE WINDS AND
INCREASING WAVES... PARTICULARLY TOWARDS THE NORTHERN STRETCHES
OF DOOR COUNTY AND THE BAY.

LMZ521-522-541>543-121100-
/O.CON.KGRB.SC.Y.0078.161112T1400Z-161114T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
855 PM CST FRI NOV 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO
MIDNIGHT CST SUNDAY NIGHT...

* WINDS...WINDS AROUND 20-25 KNOTS WITH GUSTS UP TO 30 KNOTS. A 
  FEW GALE FORCE GUSTS WILL BE POSSIBLE TOWARDS NORTHERN DOOR 
  COUNTY. 

* WAVES...WAVES 2 TO 4 FEET BECOMING 3 TO 5 FEET SATURDAY NIGHT 
  INTO SUNDAY. HIGHER WAVES LIKELY ON THE LAKESIDE IN NORTHERN 
  DOOR COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
504 
WHUS73 KGRB 120940
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
340 AM CST SAT NOV 12 2016

...GUSTY WINDS AND INCREASING WAVES...

.STRONG SOUTHWEST TO WEST WINDS WILL PERSIST TODAY THROUGH SUNDAY
NIGHT AS A HIGH PRESSURE SYSTEM SLOWLY DEPARTS SOUTHWARD OF THE
REGION. THIS WILL BRING AN EXTENDED PERIOD OF OFFSHORE WINDS AND
INCREASING WAVES...PARTICULARLY TOWARDS NORTHERN DOOR COUNTY.

LMZ521-522-541>543-121800-
/O.CON.KGRB.SC.Y.0078.161112T1400Z-161114T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
340 AM CST SAT NOV 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO MIDNIGHT CST SUNDAY NIGHT...

* WINDS...WINDS AROUND 20-25 KNOTS WITH GUSTS UP TO 30 KNOTS. A 
  FEW GALE FORCE GUSTS WILL BE POSSIBLE TOWARDS NORTHERN DOOR 
  COUNTY. 

* WAVES...WAVES 2 TO 4 FEET BECOMING 3 TO 5 FEET SATURDAY NIGHT 
  INTO SUNDAY. HIGHER WAVES LIKELY ON THE LAKESIDE IN NORTHERN 
  DOOR COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
071 
WHUS73 KGRB 121609
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1009 AM CST SAT NOV 12 2016

...GUSTY WINDS AND INCREASING WAVES...

.STRONG SOUTHWEST TO WEST WINDS WILL PERSIST THIS AFTERNOON THROUGH
SUNDAY NIGHT AS A HIGH PRESSURE SYSTEM SLOWLY DEPARTS SOUTHWARD OF
THE REGION. THIS WILL BRING AN EXTENDED PERIOD OF GUSTY WINDS AND
INCREASING WAVES...PARTICULARLY TOWARDS NORTHERN DOOR COUNTY.

LMZ521-522-541>543-130015-
/O.CON.KGRB.SC.Y.0078.000000T0000Z-161114T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1009 AM CST SAT NOV 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
SUNDAY NIGHT...

* WINDS... SOUTHWEST AROUND 20-25 KNOTS WITH GUSTS UP TO 30
  KNOTS. A FEW GALE FORCE GUSTS WILL BE POSSIBLE TOWARDS NORTHERN
  DOOR COUNTY.

* WAVES...WAVES 2 TO 4 FEET BECOMING 3 TO 5 FEET SATURDAY NIGHT 
  INTO SUNDAY. HIGHER WAVES LIKELY ON THE LAKESIDE IN NORTHERN 
  DOOR COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
135 
WHUS73 KGRB 122110
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
310 PM CST SAT NOV 12 2016

...GUSTY WINDS AND INCREASING WAVES...

.STRONG SOUTHWEST TO WEST WINDS WILL PERSIST FOR THE REST OF TODAY
THROUGH SUNDAY NIGHT AS A HIGH PRESSURE SYSTEM SLOWLY DEPARTS
SOUTHWARD OF THE REGION. THIS WILL BRING AN EXTENDED PERIOD OF
GUSTY WINDS AND INCREASING WAVES...PARTICULARLY TOWARDS NORTHERN
DOOR COUNTY.

LMZ521-522-541>543-130515-
/O.CON.KGRB.SC.Y.0078.000000T0000Z-161114T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
310 PM CST SAT NOV 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
SUNDAY NIGHT...

* WINDS... SOUTHWEST AROUND 20-25 KNOTS WITH GUSTS TO 30 KNOTS. A
  FEW GALE FORCE GUSTS AROUND 35 KTS ARE POSSIBLE TOWARDS
  NORTHERN DOOR COUNTY.

* WAVES...WAVES 2 TO 4 FEET BECOMING 3 TO 5 FEET SATURDAY NIGHT 
  INTO SUNDAY. HIGHER WAVES LIKELY ON THE LAKESIDE IN NORTHERN 
  DOOR COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
468 
WHUS73 KGRB 130259
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
859 PM CST SAT NOV 12 2016

...GUSTY WINDS AND INCREASING WAVES...

.STRONG SOUTHWEST TO WEST WINDS WILL PERSIST THROUGH SUNDAY NIGHT
AS A HIGH PRESSURE SYSTEM SLOWLY DEPARTS SOUTHWARD OF THE REGION.
THIS WILL BRING AN EXTENDED PERIOD OF GUSTY WINDS AND INCREASING
WAVES...PARTICULARLY TOWARDS NORTHERN DOOR COUNTY.

LMZ521-522-541>543-131100-
/O.CON.KGRB.SC.Y.0078.000000T0000Z-161114T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
859 PM CST SAT NOV 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
SUNDAY NIGHT...

* WINDS... SOUTHWEST AROUND 20-25 KNOTS WITH GUSTS TO 30 KNOTS. A
  FEW GALE FORCE GUSTS AROUND 35 KTS ARE POSSIBLE ESPECIALLY
  TOWARDS NORTHERN DOOR COUNTY.

* WAVES...WAVES 2 TO 4 FEET BECOMING 3 TO 5 FEET SATURDAY NIGHT 
  INTO SUNDAY. HIGHER WAVES LIKELY ON THE LAKESIDE IN NORTHERN 
  DOOR COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
519 
WHUS73 KGRB 130939
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
339 AM CST SUN NOV 13 2016

...GUSTY WINDS AND HIGH WAVES THROUGH THIS EVENING...

.STRONG SOUTHWEST TO WEST WINDS WILL PERSIST THROUGH THIS EVENING 
AS A HIGH PRESSURE SYSTEM SLOWLY DEPARTS SOUTHWARD OF THE REGION.
THIS WILL CONTINUE THE GUSTY WINDS AND HIGH WAVES.

LMZ521-522-541>543-131800-
/O.CON.KGRB.SC.Y.0078.000000T0000Z-161114T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
339 AM CST SUN NOV 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS... SOUTHWEST AROUND 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.
  A FEW GALE FORCE GUSTS AROUND 35 KTS ARE POSSIBLE...ESPECIALLY
  TOWARDS NORTHERN DOOR COUNTY.

* WAVES...WAVES 3 TO 5 FEET. HIGHER WAVES LIKELY ALONG FAR
  NORTHERN DOOR COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
711 
WHUS73 KGRB 131622
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1022 AM CST SUN NOV 13 2016

...GUSTY WINDS AND HIGH WAVES THROUGH THIS EVENING...

.STRONG SOUTHWEST TO WEST WINDS WILL PERSIST THROUGH THIS EVENING
AS A HIGH PRESSURE SYSTEM SLOWLY DEPARTS SOUTHWARD OF THE REGION.
THIS WILL CONTINUE THE GUSTY WINDS AND HIGH WAVES.

LMZ521-522-541>543-140030-
/O.CON.KGRB.SC.Y.0078.000000T0000Z-161114T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1022 AM CST SUN NOV 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS... SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. A FEW
  GALE FORCE GUSTS AROUND 35 KTS ARE POSSIBLE... ESPECIALLY
  TOWARDS NORTHERN DOOR COUNTY.

* WAVES...WAVES 3 TO 5 FEET. HIGHER WAVES LIKELY ALONG FAR 
  NORTHERN DOOR COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
832 
WHUS73 KGRB 132121
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
321 PM CST SUN NOV 13 2016

...GUSTY WINDS AND HIGH WAVES THROUGH THIS EVENING...

.STRONG SOUTHWEST TO WEST WINDS WILL PERSIST THROUGH THIS EVENING
AS A HIGH PRESSURE SYSTEM SLOWLY DEPARTS SOUTHWARD OF THE REGION.
THIS WILL CONTINUE THE GUSTY WINDS AND HIGH WAVES.

LMZ521-522-541>543-140530-
/O.CON.KGRB.SC.Y.0078.000000T0000Z-161114T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
321 PM CST SUN NOV 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS... SOUTHWEST 15 TO 25 KTS WITH GUSTS TO 30 KTS. A FEW GALE
  FORCE GUSTS AROUND 35 KTS ARE POSSIBLE...ESPECIALLY TOWARDS
  NORTHERN DOOR COUNTY.

* WAVES...WAVES 3 TO 5 FEET. HIGHER WAVES LIKELY ALONG FAR
  NORTHERN DOOR COUNTY AND ALONG THE LAKE SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
356 
WHUS73 KGRB 140308
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
908 PM CST SUN NOV 13 2016

...GUSTY WINDS AND HIGHER WAVES THROUGH THIS EVENING...

.GUSTY SOUTHWEST WINDS WILL PERSIST THIS EVENING. A HIGH PRESSURE
SYSTEM HAS DRIFTED FURTHER SOUTH OF THE AREA SLOWLY EASING THE
PRESSURE GRADIENT. GUSTY WINDS AND HIGH WAVES ARE EXPECTED FOR A
BIT LONGER THIS EVENING BEFORE SLOWLY SUBSIDING OVERNIGHT.

LMZ521-522-541>543-140600-
/O.CON.KGRB.SC.Y.0078.000000T0000Z-161114T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
908 PM CST SUN NOV 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS... SOUTHWEST 15 TO 25 KTS...ESPECIALLY TOWARDS NORTHERN
  DOOR COUNTY.

* WAVES...WAVES 3 TO 5 FEET. HIGHER WAVES LIKELY ALONG FAR
  NORTHERN DOOR COUNTY AND ALONG THE LAKE SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 2:27 PM CST, 1 hour earlier.

Area forecast discussion, Nov 11, 2:27 PM CST, 1 hour before
Area Forecast Discussion
National Weather Service Green Bay WI
227 PM CST Fri Nov 11 2016

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Saturday
Issued at 227 PM CST Fri Nov 11 2016

The main forecast concern is temperatures.

High pressure over the eastern Dakotas and western MN will slide
southeast into Iowa, southwest WI and northern IL tonight. Winds
will drop off this evening, allowing temperatures to plummet into
the 20s across most of the area overnight. Have lowered min temps
by several degrees at the typical cold spots in north central and
central WI. Gusty southwest winds and associated WAA will develop
as the high drifts south on Saturday. Despite a chilly start to
the day, abundant sunshine should boost highs into the upper 40s
and lower 50s in most locations.

.LONG TERM...Saturday Night Through Friday
Issued at 227 PM CST Fri Nov 11 2016

500mb ridge west of the state will continue to flatten on Sunday
as an upper level disturbance moves across southern Canada and
into the western Great Lakes late Sunday afternoon. By early next
week, the 500mb ridge will build across the southwestern United
States and then move into the central United States by Thursday.
Meanwhile, a more impressive trough will move onshore the west
coast by mid week, with a more potent storm moving across the
central United States into Canada Thursday and Friday. Like the
last day or two, no real arctic air is in sight!

High pressure will dominate the weather pattern Saturday
night and most of Sunday. A weak surface cold front is expected
to move across the area Sunday night. This feature will only
bring a wind shift to the area. Otherwise, high pressure will
dominate the weather pattern Monday and Monday night. The next
upper level disturbance and associated cold front will move
across the region Tuesday into early Tuesday evening. This system
will bring a chance of showers to the northern half of Wisconsin.
There is better agreement with the location and timing of the rain
compared to the last few days.

High pressure will then dominate the weather pattern late Tuesday
nigh through Thursday night. A more potent system is expected to
move into the central plains on Thursday, then into Ontario Friday
night. This system has shifted further north today compared to
yesterday, however very mild conditions are expected Thursday into
Friday ahead of the system. Southeast winds may temper the warmup
across eastern Wisconsin on Thursday due to increasing southeast
flow off Lake Michigan. Friday would probably be the warmest day
as an occluded front is expected to sweep across the area during
the day. Showers are possible along the occluded front. It should
turn colder for Saturday November 19th, but should still be close
to normal.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1125 AM CST Fri Nov 11 2016

Lingering stratocumulus clouds in eastern WI will erode as high
pressure builds into the western Great Lakes region this
afternoon. VFR conditions will prevail through the TAF period,
with little or no cloud cover tonight and Saturday morning.

The only significant aviation concern is the potential for LLWS
at the RHI TAF site, where west winds will increase to around
40 kts at 1500 ft AGL late tonight into early Saturday. Conditions
are too borderline to include LLWS at the other TAF sites. Gusty
surface winds will develop by mid to late Saturday morning.
&&

.MARINE...
Issued at 227 PM CST Fri Nov 11 2016

Gusty southwest winds will develop Saturday morning, as the
pressure gradient increases on the northern periphery of a large
high pressure system. Warm air advection will result in a strong
low-level inversion, which will limit mixing and result in stable
conditions over Lake Michigan. West winds will increase to 35 to
40 kts at about 1500 ft above the water, so a few gusts may
approach gale criteria, but overall confidence is too low for a
Gale warning at this time, especially with a southwest trajectory.
Will issue a small craft advisory for the entire marine forecast
area, and mention a few gale force gusts over the northern zones.
The small craft advisory will run through about midnight Sunday
night.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kieckbusch
LONG TERM......Eckberg
AVIATION.......Kieckbusch
MARINE.........Kieckbusch
Hazardous weather outlook, Nov 11, 2:32 PM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
232 PM CST FRI NOV 11 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
232 PM CST FRI NOV 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-122045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
232 PM CST FRI NOV 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

GUSTY SOUTHWEST WINDS ARE EXPECTED FOR BOTH SATURDAY AND SUNDAY.
WINDS ARE FORECAST TO REMAIN BELOW GALE FORCE ACROSS MOST OF THE
MARINE FORECAST AREA, BUT A FEW GALE FORCE GUSTS MAY OCCUR OVER
AREAS ADJACENT TO NORTHERN DOOR COUNTY.

KIECKBUSCH/ECKBERG

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.